# SDR AALA20170113034

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 20,130 hours, 7,940 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SELECTING TOGA DURING TAKEOFF, THE AUTOTHROTTLE DISARMED AND WOULD NOT ARM. ACCOMPLISHED AUTOTHROTTLE BITE, ALL TESTS NORMAL. OPERATIONAL CHECKED GOOD.
